Balkan Journal of Geometry 
and Its Applications 

Volume 24 (2019), No. 1

ISSN 1224-2780 (printed version)
ISSN 1843-2875 (online version)  

Suggested software for viewing and printing: Acrobat Reader and PDFXWver. 

Commemoration volume * In the memory of Professor Lajos Tamassy
  1. Pooja Bansal, Hasan Shahid and Mehraj Ahmad Lone
    Geometric bounds for delta-Casorati curvature in statistical submanifolds of statistical space forms,

    pages: 1-11. PDF file

  2. Babak Hassanzadeh
    Root system and double extension of semisimple Lie groups,

    pages: 12-25. PDF file

  3. Adelina Manea and Cristian Ida
    Gauge theory on contact metric manifolds,

    pages: 26-44. PDF file

  4. Filiz Ocak
    Some notes on Riemannian extensions,

    pages: 45-50. PDF file

  5. Gabriel-Teodor Pripoae and Cristina-Liliana Pripoae
    Invariant connections on Lie groups (I),

    pages: 51-64. PDF file

  6. Najma Abdul Rehman
    Harmonic maps on generalized metric manifolds,

    pages: 65-72. PDF file

  7. Vladimir Rovenski
    Prescribing the mixed scalar curvature of a foliation,

    pages: 73-92. PDF file

  8. Sorin Vasile Sabau and Pattrawut Chansangiam
    On the existence of convex functions on Finsler manifolds,

    pages: 93-103. PDF file

  9. Amr Soleiman
    On hyper-generalized recurrent Finsler spaces,

    pages: 104-112. PDF file

  10. Sergey Stepanov and Irina Tsyganok
    The theory of infinitesimal harmonic transformations and its applications to the global geometry of Riemann solitons,

    pages: 113-121. PDF file

  Last update: August 12, 2019
Back to home page